American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Enrico Le Donne. A metric characterization of Carnot groups. Proc. Amer. Math. Soc. 143 (2015) 845-849.
Abstract, references, and article information   
View Article: PDF

[2] Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson. On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target. Conform. Geom. Dyn. 18 (2014) 119-156.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Bieske and Kristen Childers. Generalizations of a Laplacian-type equation in the Heisenberg group and a class of Grushin-type spaces. Proc. Amer. Math. Soc. 142 (2014) 989-1003.
Abstract, references, and article information   
View Article: PDF

[4] Anton Isopoussu, Kirsi Peltonen and Jeremy T. Tyson. Quasiregular maps and the conductivity equation in the Heisenberg group. Contemporary Mathematics 590 (2013) 61-75.
Book volume table of contents   
View Article: PDF

[5] Federica Dragoni, Juan J. Manfredi and Davide Vittone. Weak Fubini property and infinity harmonic functions in Riemannian and sub-Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 837-859.
Abstract, references, and article information   
View Article: PDF

[6] Annamaria Montanari and Daniele Morbidelli. Nonsmooth H\"{o}rmander vector fields and their control balls. Trans. Amer. Math. Soc. 364 (2012) 2339-2375.
Abstract, references, and article information   
View Article: PDF

[7] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information   
View Article: PDF

[8] Valentino Magnani. Nonexistence of horizontal Sobolev surfaces in the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 1785-1791. MR 2587463.
Abstract, references, and article information   
View Article: PDF

[9] Andrei Agrachev and Paul Lee. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047. MR 2529923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sebastian Klein. Totally geodesic submanifolds of the complex and the quaternionic 2-Grassmannians. Trans. Amer. Math. Soc. 361 (2009) 4927-4967. MR 2506432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mitsuhiro Itoh, Jun Masamune and Takanari Saotome. The Serre duality theorem for a non-compact weighted CR manifold. Proc. Amer. Math. Soc. 136 (2008) 3539-3548. MR 2415038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Luca Capogna and Jalal Shatah. A note on ill-posedness of the Cauchy problem for Heisenberg wave maps. Proc. Amer. Math. Soc. 136 (2008) 1619-1629. MR 2373591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Montgomery. Quantum phases. Math. Surveys Monogr. 91 (2006) 173-187.
Book volume table of contents   
View Article: PDF

[14] Richard Montgomery. Open problems. Math. Surveys Monogr. 91 (2006) 139-145.
Book volume table of contents   
View Article: PDF

[15] Richard Montgomery. A Tour of Subriemannian Geometries, Their Geodesics and Applications. Math. Surveys Monogr. 91 (2006) MR MR1867362.
Book volume table of contents   

[16] Richard Montgomery. Classical particles in yang-mills fields. Math. Surveys Monogr. 91 (2006) 159-171.
Book volume table of contents   
View Article: PDF

[17] Richard Montgomery. Cartan's approach. Math. Surveys Monogr. 91 (2006) 95-120.
Book volume table of contents   
View Article: PDF

[18] Richard Montgomery. Metrics on bundles. Math. Surveys Monogr. 91 (2006) 149-157.
Book volume table of contents   
View Article: PDF

[19] Richard Montgomery. A remarkable horizontal curve. Math. Surveys Monogr. 91 (2006) 39-47.
Book volume table of contents   
View Article: PDF

[20] Richard Montgomery. Dido meets Heisenberg. Math. Surveys Monogr. 91 (2006) 3-21.
Book volume table of contents   
View Article: PDF

[21] Richard Montgomery. Calculus of the endpoint map and existence of geodesies. Math. Surveys Monogr. 91 (2006) 235-245.
Book volume table of contents   
View Article: PDF

[22] Richard Montgomery. Chow's theorem: Getting from A to B. Math. Surveys Monogr. 91 (2006) 23-37.
Book volume table of contents   
View Article: PDF

[23] Richard Montgomery. Geometric mechanics. Math. Surveys Monogr. 91 (2006) 209-220.
Book volume table of contents   
View Article: PDF

[24] Richard Montgomery. Falling, swimming, and orbiting. Math. Surveys Monogr. 91 (2006) 189-206.
Book volume table of contents   
View Article: PDF

[25] Richard Montgomery. The Sussmann and Ambrose-Singer Theorems. Math. Surveys Monogr. 91 (2006) 229-233.
Book volume table of contents   
View Article: PDF

[26] Richard Montgomery. Singular curves and geodesics. Math. Surveys Monogr. 91 (2006) 55-73.
Book volume table of contents   
View Article: PDF

[27] Richard Montgomery. Discrete groups tending to Carnot geometries. Math. Surveys Monogr. 91 (2006) 133-138.
Book volume table of contents   
View Article: PDF

[28] Richard Montgomery. Bundles and the Hopf fibration. Math. Surveys Monogr. 91 (2006) 221-227.
Book volume table of contents   
View Article: PDF

[29] Richard Montgomery. Curvature and nilpotentization. Math. Surveys Monogr. 91 (2006) 49-54.
Book volume table of contents   
View Article: PDF

[30] Richard Montgomery. A zoo of distributions. Math. Surveys Monogr. 91 (2006) 75-94.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2